Alert archive / California / Gale Watches in 2020

Gale Watch 23, NWS Eureka, CA

November 12, 2020

NWS Eureka, CA issued this gale watch at Nov 12, 2020, 2:58 AM PST. It took effect at Nov 13, 2020, 6:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 12, 2020, 2:58 AM PST (10:58 UTC)
In effect from
Nov 13, 2020, 6:00 AM PST
Expired
Nov 12, 2020, 8:50 PM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

066 
WHUS76 KEKA 121058
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
258 AM PST Thu Nov 12 2020

PZZ470-121900-
/O.NEW.KEKA.SC.Y.0090.201113T0900Z-201113T1400Z/
/O.NEW.KEKA.GL.A.0023.201113T1400Z-201113T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
258 AM PST Thu Nov 12 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 AM PST FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt 
  with gusts up to 30 kt and seas 5 to 8 feet expected. For the 
  Gale Watch, south winds 20 to 30 kt with gusts up to 40 kt and 
  seas 7 to 10 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 1 AM to 6 AM PST 
  Friday. For the Gale Watch, from Friday morning through Friday 
  afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ450-475-121900-
/O.NEW.KEKA.SC.Y.0090.201113T1400Z-201114T0200Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
258 AM PST Thu Nov 12 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST FRIDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 6 AM to 6 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-121900-
/O.NEW.KEKA.SC.Y.0090.201113T1600Z-201114T0200Z/
Cape Mendocino to Pt Arena out 10 nm-
258 AM PST Thu Nov 12 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM PST FRIDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 8 AM to 6 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
556 
WHUS76 KEKA 121646
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
846 AM PST Thu Nov 12 2020

PZZ450-130100-
/O.CAN.KEKA.SC.Y.0090.201113T1400Z-201114T0200Z/
/O.EXA.KEKA.GL.A.0023.201113T1400Z-201113T2200Z/
Pt St George to Cape Mendocino out 10 nm-
846 AM PST Thu Nov 12 2020

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...For the Gale Watch, south winds 20 to 30 kt with gusts 
  up to 40 kt and seas 7 to 10 feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From Friday morning through Friday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ470-130100-
/O.CON.KEKA.SC.Y.0090.201113T0900Z-201113T1400Z/
/O.CON.KEKA.GL.A.0023.201113T1400Z-201113T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
846 AM PST Thu Nov 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 AM PST
FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt 
  with gusts up to 30 kt and seas 5 to 8 feet expected. For the 
  Gale Watch, south winds 20 to 30 kt with gusts up to 40 kt and 
  seas 7 to 10 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 1 AM to 6 AM PST 
  Friday. For the Gale Watch, from Friday morning through Friday 
  afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ475-130100-
/O.CON.KEKA.SC.Y.0090.201113T1400Z-201114T0200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
846 AM PST Thu Nov 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST
FRIDAY...

* WHAT...South winds 15 to 25 kt with gusts to 35 kt and seas 5 
  to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 6 AM to 6 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-130100-
/O.CON.KEKA.SC.Y.0090.201113T1600Z-201114T0200Z/
Cape Mendocino to Pt Arena out 10 nm-
846 AM PST Thu Nov 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM PST
FRIDAY...

* WHAT...South winds 15 to 25 kt with gusts to 35 kt and seas 5 
  to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 8 AM to 6 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
038 
WHUS76 KEKA 122216
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
216 PM PST Thu Nov 12 2020

PZZ470-130630-
/O.CON.KEKA.SC.Y.0090.201113T0900Z-201113T1400Z/
/O.CON.KEKA.GL.A.0023.201113T1400Z-201113T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
216 PM PST Thu Nov 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 AM PST
FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt 
  with gusts up to 30 kt and seas 6 to 8 feet expected. For the 
  Gale Watch, south winds 20 to 30 kt with gusts up to 40 kt and 
  seas 8 to 11 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 1 AM to 6 AM PST 
  Friday. For the Gale Watch, from Friday morning through Friday 
  afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ475-130630-
/O.CON.KEKA.SC.Y.0090.201113T1400Z-201114T0200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
216 PM PST Thu Nov 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST
FRIDAY...

* WHAT...South winds 15 to 25 kt with gusts to 35 kt and seas 6 
  to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 6 AM to 6 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-130630-
/O.CON.KEKA.SC.Y.0090.201113T1600Z-201114T0200Z/
Cape Mendocino to Pt Arena out 10 nm-
216 PM PST Thu Nov 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM PST
FRIDAY...

* WHAT...South winds 15 to 25 kt with gusts to 30 kt and seas 5 
  to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 8 AM to 6 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-130630-
/O.CON.KEKA.GL.A.0023.201113T1400Z-201113T2200Z/
Pt St George to Cape Mendocino out 10 nm-
216 PM PST Thu Nov 12 2020

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

* WHAT...For the Gale Watch, south winds 20 to 30 kt with gusts 
  up to 40 kt and seas 7 to 10 feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From Friday morning through Friday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
090 
WHUS76 KEKA 130450
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
850 PM PST Thu Nov 12 2020

PZZ470-131300-
/O.EXT.KEKA.SC.Y.0090.201113T0700Z-201113T1100Z/
/O.UPG.KEKA.GL.A.0023.201113T1400Z-201113T2200Z/
/O.NEW.KEKA.GL.W.0028.201113T1100Z-201113T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
850 PM PST Thu Nov 12 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 2 PM PST FRIDAY...

* WHAT...For the Gale Warning, southwest winds 25 to 35 kt with
  local gusts up to 50 kt and steep seas 7 to 12 feet expected. 
  For the Small Craft Advisory, south winds 15 to 25 kt with gusts
  up to 30 kt and seas 4 to 6 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 AM to 2 PM PST Friday. For 
  the Small Craft Advisory, until 3 AM PST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-131300-
/O.EXB.KEKA.SC.Y.0090.201113T1100Z-201113T1400Z/
/O.UPG.KEKA.GL.A.0023.201113T1400Z-201113T2200Z/
/O.NEW.KEKA.GL.W.0028.201113T1400Z-201113T2200Z/
Pt St George to Cape Mendocino out 10 nm-
850 PM PST Thu Nov 12 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 AM PST FRIDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 2 PM PST FRIDAY...

* WHAT...For the Gale Warning, south winds 25 to 35 kt with 
  gusts up to 45 kt and seas 6 to 11 feet expected. For the 
  Small Craft Advisory, south winds 15 to 25 kt with gusts up to 
  35 kt and seas 4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Gale Warning, from 6 AM to 2 PM PST Friday. For 
  the Small Craft Advisory, from 3 AM to 6 AM PST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-131300-
/O.EXT.KEKA.SC.Y.0090.201113T1100Z-201114T0200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
850 PM PST Thu Nov 12 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 6 PM PST
FRIDAY...

* WHAT...Southwest winds 20 to 30 kt with local gusts up to 35 kt
  and seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 AM to 6 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-131300-
/O.CON.KEKA.SC.Y.0090.201113T1600Z-201114T0200Z/
Cape Mendocino to Pt Arena out 10 nm-
850 PM PST Thu Nov 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM PST
FRIDAY...

* WHAT...South winds 20 to 30 kt with local gusts up to 40 kt and
  seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm. Strongest gusts
  just downwind from Cape Mendocino.

* WHEN...From 8 AM to 6 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Nov 11, 2:54 PM PST, 12 hours 4 minutes earlier.

Area forecast discussion, Nov 11, 2:54 PM PST, 12 hours 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
254 PM PST Wed Nov 11 2020

.SYNOPSIS...Expect another chilly night and one more day of quiet
fall weather before a wet and unsettled pattern takes hold Thursday
evening into the weekend.

&&

.DISCUSSION...Generally pleasant fall weather will continue
across northwest California for another 24 hours or so in NW flow
aloft ahead of the next system set to impact the region for the
end of the week. Mostly clear skies tonight will allow
temperatures to dip into the 20s or low 30s one more time across
the interior valleys and into the upper 30s on the coastal plain.
Thursday will feature increasing cloud cover as the first in a
series of shortwaves moves over the Pac NW and an attendant
surface front clips the northern half of the area. Models have
trended later and farther north with the onset of precipitation
with this feature, with rain now looking to hold off until
Thursday evening across Del Norte County and only gradually
spreading south into Humboldt and Trinity Counties Thursday night.
The bulk of the rain will come on Friday as the second shortwave
crosses the southern OR Coast and enhances the low level
baroclinic zone over NW CA, with widespread moderate rain possible
across much of the area through Friday evening before tapering
off to showers overnight. Rainfall totals from Thursday evening
through Saturday morning will range from 1-2 inches across most of
the area, perhaps with locally higher amounts over higher terrain
and lower amounts on the order of 0.25-0.5 inches across Lake and
southern Mendocino Counties. Winter weather does not look to be a
major concern as snow levels will rise rapidly above 5000 feet as
the precipitation arrives. The one possible exception could be
Scott Mountain Summit on Hwy 3, where increasing southerly flow
could contribute to dynamic cooling and locally lower snow levels
for a brief period late Thursday night into Friday evening.
Strong southerly winds will be one more thing to watch on Friday
as some of the Hi-Res guidance is depicting 925 mb winds in
excess of 50 kt along the coast. These would likely have trouble
mixing down to the surface given the warm advection regime, but
could present a threat for some stronger gusts on coastal ridges
during the day on Friday.

Mid range guidance continues to struggle with the details beyond
Friday as the area settles into a more showery regime in the wake
of the second shortwave moving across the area. Deterministic
guidance had been trending much drier for the weekend with most
shower activity coming to an end by Saturday morning, with 18z
models then flipping back to a wetter solution. Will maintain
broad chance/slight chance PoPs for now to account for the
uncertainty. Guidance has also shifted notably later with the
system for next week, with precipitation now being held off until
Wednesday as opposed to late Monday or Tuesday as previously
depicted. This lends fairly low confidence to the extended portion
of the forecast, although another shot of widespread rain appears
probable at some point next week. /CB

&&

.AVIATION...Generally VFR conditions should prevail through tonight
and the bulk of the daylight hours on Thursday. Some high clouds
will continue to shift south of Mendocino and Lake counties this
evening, otherwise skies should be mostly clear. That said, there is
some potential for a little shallow fog or even some low stratus to
form around Humboldt Bay late tonight into Thursday morning. Am not
too high on that possibility, but am carrying some MVFR VSBY at ACV
for that time period. High and eventually mid-level clouds will
gradually increase on Thursday in advance of Friday's cold front.
Winds will be mainly light and northerly this evening, trending
southerly north of Cape Mendocino on Thursday. Strong southerly
winds will be possible on Friday, particularly along the coastal
headlands and ridgetops. Rain and periods of MVFR to IFR conditions
will be possible as well. /AD

&&

.MARINE...A persistent mid-period northwest swell around 8 to 10
feet at 13 seconds continues to be the main player in the overall
sea state across the northwest California coastal waters. A case
could be made for having a Small Craft Advisory out for our northern
waters as seas have been near the 10 ft level, but since that is
only marginally meeting criteria, and the waves are expected to
lower this evening, have opted not to issue. Otherwise winds are
generally northerly and mainly light, but with local gusts to 20 kt
in the 'fan' to the lee of Cape Mendocino. Winds will turn southerly
to the north of the cape on Thursday ahead of an approaching cold
front, possibly reaching Small Craft Advisory levels late Thursday
night. The strongest winds will precede the cold front passage on
Friday, with a period of near gale force gusts possible over the
northern waters. With that being marginal as well, and various model
solutions casting doubt on widespread gale force gusts, have held
off on a Gale Watch. Steep southerly seas will build on Friday as
well.

Attention then shifts toward a potentially large northwest swell set
to arrive Friday night and continue into Saturday. ENP guidance
based off the GFS is quite bullish, showing near 20 feet at 15
seconds. However, other model solutions do not have the driving
storm system as intense, which would not allow for seas that high.
For now am thinking something in the 15 to 18-foot range is a more
reasonable forecast, but stay tuned. Winds will ease into Saturday
with a break in the weather, then another passing front may carry
some moderate to locally strong southerlies north of Cape Mendocino
around Sunday. /AD

&&

.BEACH HAZARDS...A large, long-period northwesterly swell is
forecast to move through the waters Friday night and Saturday. While
there is uncertainty regarding the exact height of the swell, there
is the potential for surf heights around 20 feet along west to
northwest-facing beaches, which would be hazardous to beach-goers
and jetty-walkers. If the highest projections for the swell were to
pan out, the Humboldt Bay bar could close for a period of time
around Saturday morning. /AD

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...None.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Nov 11, 3:35 AM PST, 23 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
335 AM PST Wed Nov 11 2020

CAZ101-105>108-110>115-121145-
Coastal Del Norte-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake County-Southern Lake County-
335 AM PST Wed Nov 11 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102>104-109-121145-
Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
335 AM PST Wed Nov 11 2020

...FROST ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
THURSDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Frost Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Frost Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 2:58 AM PSTSmall Craft AdvisoryEKA5 days
Nov 12, 12:00 PM PSTWinter Weather AdvisoryEKA26 hr
Nov 12, 12:01 PM PSTWind AdvisoryEKADel Norte, Humboldt23 hr

Nearby

Gale Watches in California, 2020Every gale watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.